Optimal linear stochastic control for systems with multiplicative noise

Arunabha Bagchi, Tom Schilperoort

    Research output: Contribution to journalArticleAcademic

    1 Citation (Scopus)
    51 Downloads (Pure)

    Abstract

    The stochastic control problem of a linear dynamical system with multiplicative noise and with incomplete and inaccurate observation, has been studied for quadratic performance criterion. A suboptimal solution, which is the best linear control based on the available observations, has been worked out when the observations are given only at discrete-time points.
    Original languageUndefined
    Pages (from-to)1005-1007
    JournalIEEE transactions on automatic control
    Volume25
    Issue number5
    Publication statusPublished - 1980

    Keywords

    • IR-55612

    Cite this